# SDR CA970407018

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Required Reset
- Location: Stab Trim #2
- Part time: 51,080 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STABILIZER TRIM CHANNEL #2 FAULT. PILOT COULD NOT SELECT NOSE DOWN TRIM. RESET HORIZONTAL STABILIZER TRIM CONTROL UNIT BY EXERCISING THE TWO HORIZONTAL STABILIZER TRIM SWITCHES. BITE TEST SHOWED NO FAILURE.
